Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Orange color on bottom of feet, hard skin. Reason?

hi, i was hoping you could tell me why the bottoms of my feet are a kind of orangy colour? i googled it and loads of people said it was because of eating too much carotine but i dont eat any more than the nest person, also the skin there is hard, and there is a semi circle of non orange skin at the inside edge of both feet. thank you :)
Asked On : Sat, 29 Dec 2012
Answers:  2 Views:  2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Hope you are doing great. This is Dr. Rahul from New Delhi, India. I am a consultant dermatologist.
You must meet a dermatologist near you.
It seems you are having a plantar keratoderma, in which the skin becomes hard and acquires a orange hue. The cause could be genetic or acquired. It is usually innocuous but a dermatologist's opinion would be very helpful.
Keep your feet well moisturised and apply a foot cream containing urea daily before sleep, if you don't have history of a any hypersensitivity.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Dermatologist Dr. Rahul Kumar's  Response
hi dear, eating too much carotene can cause discolouration but that should be on whole body, why only feet.
this condition can be either eczema, in that case u might be getting slight oozing from that site.
or else it can be fungal infection. so i suggest u apply oint clodid b for 15 days u ll surely get relief. get well soon :)
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor